# SDR AMTA200301086

- Difficulty date: August 11, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PRESSURE BULKHEAD RADIAL STIFFENER AFT OF STRINGER 33, CORRODED AT FRAME ATTACH POINT.  INSTALLED FASTENERS AND REPAIR PARTS PER SRM 53-11-00 FIG 8 59.  EDGE SEALED PER SRM 51-25-00.  (M)
